# SDR KPVA20160705005

- Difficulty date: May 13, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N944WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 40,662 hours, 44,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571503200
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING 2 YEAR CHECK INSPECTION, CORROSION WAS FOUND ON FUSELAGE SKIN INTERNAL SURFACE BETWEEN FRAMES 24 AND 25, AND STRINGERS 19 RIGHT AND STRINGER 20 RIGHT.  SKIN  REPAIRED IAW CETS-2231/16.
